# SDR TIPR20090023

- Difficulty date: October 4, 2009
- Submitted: October 4, 2009
- Operation: General aviation
- Aircraft: N474EA
- Make and model: Boeing 737448
- Aircraft serial: 24474
- Aircraft time: 45,536 hours, 34,041 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 6545890
- Condition: Corroded
- Location: Zone 100
- Part time: 45,536 hours, 34,041 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 344 STR 9L TO 11L AND STR 12L TO 15L- FWD ENTRY DOOR BEARSTRAP CORRODED.  REPAIRED IAW REO-G12967 REV E DATE 10/3/2009.  MAJOR REPAIR.
